MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 04/28/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation consisted of review of device history record (dhr), treatment log files and labelling.A review of the device history record (dhr) for hy1000/serial number (b)(6) was performed, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The hydros robotic system's treatment log files were reviewed.The review of the treatment log files revealed that the hydros robotic system functioned as intended, as no malfunction was observed during aquablation therapy.The hydros robotic system's user manual (um), um0401-00-01, rev.C, was reviewed.3.Contraindications do not use the hydros robotic system in patients who do not meet the indication for the system¿s intended use.4.2.3 warnings: procedure as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include the following, some of which may lead to serious outcomes and may require intervention: embolism.The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.It was reported that post aquablation therapy, patient coded and was resuscitated.The patient coded a second time a few hours later in icu and passed away.As per the surgeon, pulmonary embolism contributed to the event.Aquablation therapy completed successfully.The surgeon stated that the outcome was not related to aquablation.No malfunction of the hydros robotic system was reported.The hydros robotic system's user manual lists embolism as a potential risk of aquablation therapy.Based on the information obtained through the treating surgeon plus a review of the treatment log files, dhr, and labeling, the event is considered not to be device-related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy for benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that the patient coded post-aquablation therapy.The patient was resuscitated and left the operating room (or).The patient coded a second time, a few hours later, in the intensive care unit (icu) and passed away.As per the surgeon, pulmonary embolism contributed to the event.The surgeon stated that the outcome was not related to aquablation.Aquablation therapy was completed successfully.No malfunction of the hydros robotic system was reported.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key25153866
Report Number3012977056-2026-00100
Device Sequence Number9351472
Product Code PZP
UDI-Device Identifier00850055427068
UDI-Public010085005542706811250409
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient SexMale